On the Hamming bound for nonbinary localized-error-correcting codes

Bassalygo L, Pinsker M, Ahlswede R (1999)
Probl. of Inf. Transmission 35(2): 117-124.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bassalygo, Leonid; Pinsker, Mark; Ahlswede, RudolfUniBi
Erscheinungsjahr
1999
Zeitschriftentitel
Probl. of Inf. Transmission
Band
35
Ausgabe
2
Seite(n)
117-124
ISSN
0032-9460
Page URI
https://pub.uni-bielefeld.de/record/1883892

Zitieren

Bassalygo L, Pinsker M, Ahlswede R. On the Hamming bound for nonbinary localized-error-correcting codes. Probl. of Inf. Transmission. 1999;35(2):117-124.
Bassalygo, L., Pinsker, M., & Ahlswede, R. (1999). On the Hamming bound for nonbinary localized-error-correcting codes. Probl. of Inf. Transmission, 35(2), 117-124.
Bassalygo, L., Pinsker, M., and Ahlswede, R. (1999). On the Hamming bound for nonbinary localized-error-correcting codes. Probl. of Inf. Transmission 35, 117-124.
Bassalygo, L., Pinsker, M., & Ahlswede, R., 1999. On the Hamming bound for nonbinary localized-error-correcting codes. Probl. of Inf. Transmission, 35(2), p 117-124.
L. Bassalygo, M. Pinsker, and R. Ahlswede, “On the Hamming bound for nonbinary localized-error-correcting codes”, Probl. of Inf. Transmission, vol. 35, 1999, pp. 117-124.
Bassalygo, L., Pinsker, M., Ahlswede, R.: On the Hamming bound for nonbinary localized-error-correcting codes. Probl. of Inf. Transmission. 35, 117-124 (1999).
Bassalygo, Leonid, Pinsker, Mark, and Ahlswede, Rudolf. “On the Hamming bound for nonbinary localized-error-correcting codes”. Probl. of Inf. Transmission 35.2 (1999): 117-124.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar